# SDR DALA2024110810775

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 70,802 hours, 26,872 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: H9280
- Condition: Arced
- Location: Zone 200
- Part time: 13,529 hours, 5,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6703 R1 WINDOW HAS SIGNS OF ARCING ALONG UPPER BUS BAR. CORRECTIVE ACTION: REMOVED AND REPLACED R/H CO-PILOT #1 WINDSHIELD IAW B757 AMM 56- 11-01. LEAK AND OPERATIONAL CHECKS. (0646948)
